# SDR SWIA202052892

- Difficulty date: September 14, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 14,231 hours, 7,633 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Chafed
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AVIONICS BAY ACCESS DOOR CUTOUT EXTERNAL SKIN HAS 1 CHAFED RIVET HEADS, AS MARKED.  C-CHECK RO 9/29/2020.  REMOVED AND REPLACED FASTENER (1) AT MID AVIONICS BAY ACCESS DOOR CUTOUT, EXTERNAL SKIN, REF SRM.
